Tylenol Extra Strength Cold + Flu Multi-Action Day & Nighttime Caplets with Acetaminophen, All-In-One Pain Reliever, Fever Reducer, Cough Suppressant & Decongestant Medicine, 24 ct

Treat multiple cold & flu symptoms both day & night with Tylenol Extra Strength Cold + Flu Multi-Action Day & Night Pain & Fever Caplets. Indicated for adults & children 12 years old & up, each pack, from the #1 doctor recommended pain relief brand, contains non-drowsy daytime symptom & nighttime relief caplets to help relieve cough, cold & flu symptoms including minor aches & pains, headache, sore throat & nasal & sinus congestion & pressure. For long-lasting relief, each caplet contains our strongest cough, cold & flu symptom formula with 500 milligrams of acetaminophen, 15 milligrams of the cough suppressant dextromethorphan HBr, & 30 milligrams of the decongestant pseudoephedrine HCl. Night caplets also contain 2 milligrams of the antihistamine chlorpheniramine maleate. NOT SOLD ONLINE: Tylenol Extra Strength Cold + Flu Multi-Action Day & Nighttime Caplets are for in-store purchase only. Find Tylenol Extra Strength Cold + Flu behind the pharmacy counter, without a prescription.